# SDR FDEA200906272329

- Difficulty date: June 27, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727227
- Aircraft serial: 21461
- Aircraft time: 43,981 hours, 28,474 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Control Valve
- Part number: 10607043
- Part serial: 1137258
- Condition: Leaking
- Location: Cabin Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO CONTROL PRESSURIZATION WITH ANY MODE  (AUTO, STANDBY, OR MANUAL). DESCENDED TO 11,000.  PERFOMED OPS CHECK OF CABIN PRESS CONTROL SYSTEM  PER MM 21-31-000-1 ALL MODES OP CHECK  NORMAL. VERIFIED CABIN OUTFLOW VALVE IS CLOSED WHEN  COMMANDED CLOSED. WITH APU ATTEMPTED TO PRESSURIZE  A/C TO PERFORM DECAY CHECK APU WOULD ONLY BRING A/C  TO 3.1DP., WHILE USING EXTERNAL AIR SOURCE THE HUFFER OVERHEATED. ALSO WHILE A/C WAS PRESSURIZED.  FOUND AIR STILL COMING FROM THE AVI EXHAUST EVEN  THOUGH THE VALVE WAS WRENCHED CLOSED.   REPLACED EQUIP COOLING FLOW CONTROL VALVE REF M.M  21-58-021-4. PERFORMED DECAY CK REF MM 05-51-101-2, GROUND OPS CK GOOD AT THIS TIME. ACFT OK FOR SERVICE.
